# SDR ZZDA2011925

- Difficulty date: October 27, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N287AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN HAS SECTION OF PHOTOILLUMINSCENT STRIP DAMAGED.  REMOVED AND REPLACED PHOTOILLUMINSCENT SECTION AS REQUIRED.  REF AMM 33-51-15.
